# SDR UALA2011101205529

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 41,872 hours, 9,169 cycles
- Engine: Pwa PW4077
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Detection Sys
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED LOOP 1 BODY FAILURE OF BODY DUCT LEAK DETECTION LOOP OR LEFT DUCT LEAK OVERHEAT DETECTION SYSTEM (DLODS) CARD.  STATUS MSG-2631141 INACTV ER INTER  MSG-2631131 INACTV CL INTER.  MSG 26-31141 DISPLAYED ON MAT REF FIMMAN 26-18-803 FOR FAULT ISOLATION.
